Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Abstract functional-differential equations and reaction-diffusion systems

Authors: R. H. Martin and H. L. Smith
Journal: Trans. Amer. Math. Soc. 321 (1990), 1-44
MSC: Primary 35R10; Secondary 34K30, 35K57
MathSciNet review: 967316
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several fundamental results on the existence and behavior of solutions to semilinear functional differential equations are developed in a Banach space setting. The ideas are applied to reaction-diffusion systems that have time delays in the nonlinear reaction terms. The techniques presented here include differential inequalities, invariant sets, and Lyapunov functions, and therefore they provide for a wide range of applicability. The results on inequalities and especially strict inequalities are new even in the context of semilinear equations whose nonlinear terms do not contain delays.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35R10, 34K30, 35K57

Retrieve articles in all journals with MSC: 35R10, 34K30, 35K57

Additional Information

PII: S 0002-9947(1990)0967316-X
Keywords: Semilinear functional differential equations, reaction-diffusion-delay systems, invariant sets, differential inequalities
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia